# SDR 05FDEA03692

- Difficulty date: November 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 321 STR 22L, FRAME CRACKED AT PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR DOUBLER, FABRICATED, DRILLED, ALODINED, PRIMED REPAIR DOUBLER CAP, AND INSTALLED BS 321 STR 22L PER SRM 51-40-3.
